Alert archive / Oklahoma / Red Flag Warnings in 2022

Red Flag Warning 14, NWS Tulsa, OK

October 12, 202217 counties in Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this red flag warning at Oct 12, 2022, 3:21 PM CDT for 17 counties in Oklahoma; 4 counties in Arkansas. It took effect at Oct 13, 2022, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 12, 2022, 3:21 PM CDT (20:21 UTC)
In effect from
Oct 13, 2022, 12:00 PM CDT
Expired
Oct 13, 2022, 8:00 PM CDT
In force
8 hr
Issued by
NWS Tulsa, OK
All 21 counties

Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 28 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.4 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2022-10-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 145 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2022-10-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 593 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
145 J/kg
Mixed-layer CIN
-282 J/kg
Mixed-layer LCL
1284 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
593 m²/s²
0-3 km storm-relative helicity
608 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

029 
WWUS84 KTSA 122021
RFWTSA

URGENT - FIRE WEATHER MESSAGE
National Weather Service Tulsa OK
321 PM CDT Wed Oct 12 2022

ARZ001-002-010-011-OKZ054>064-067>069-131100-
/O.NEW.KTSA.FW.W.0014.221013T1700Z-221014T0100Z/
Benton-Carroll-Washington AR-Madison-Osage-Washington OK-Nowata-
Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Wagoner-
Cherokee-Adair-
321 PM CDT Wed Oct 12 2022

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM CDT THURSDAY FOR
VERY DRY AND WINDY CONDITIONS FOR MUCH OF NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS...

The National Weather Service in Tulsa has issued a Red Flag
Warning, which is in effect from noon to 8 PM CDT Thursday. 

* AFFECTED AREA...In Arkansas, Benton, Carroll, Washington, and 
  Madison counties. In Oklahoma, Osage, Washington, Nowata, 
  Craig, Ottawa, Pawnee, Tulsa, Rogers, Mayes, Delaware, Creek, 
  Wagoner, Cherokee, and Adair counties. 

* WIND...Northwest 10 to 15 mph with gusts to around 30 mph. 

* HUMIDITY...Afternoon values 15 to 20 percent.

* TEMPERATURE...Low to mid 70s.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A red flag warning means that a dangerous combination of weather
conditions and dry vegetation is expected within 24 hours,
favoring rapid growth and spread of any wildfires. The primary
weather factors include stronger winds, lower humidities, and
warmer temperatures.

&&

$$
3 follow-up statements
533 
WWUS84 KTSA 130805
RFWTSA

URGENT - FIRE WEATHER MESSAGE
National Weather Service Tulsa OK
305 AM CDT Thu Oct 13 2022

ARZ019-020-029-OKZ065-066-070>072-131615-
/O.NEW.KTSA.FW.A.0005.221014T1700Z-221015T0100Z/
/O.EXA.KTSA.FW.W.0014.221013T1700Z-221014T0100Z/
Crawford-Franklin-Sebastian-Okfuskee-Okmulgee-Muskogee-McIntosh-
Sequoyah-
305 AM CDT Thu Oct 13 2022

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS
EVENING FOR VERY DRY AND WINDY CONDITIONS FOR MUCH OF NORTHEASTERN
OKLAHOMA AND NORTHWEST ARKANSAS... 

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH 
FRIDAY EVENING FOR VERY DRY AND WINDY CONDITIONS FOR MUCH OF
NORTHEASTERN OKLAHOMA AND NORTHWEST ARKANSAS...

The National Weather Service in Tulsa has issued a Red Flag
Warning, which is in effect from noon today to 8 PM CDT this
evening. a Fire Weather Watch has also been issued. This Fire
Weather Watch is in effect from Friday afternoon through Friday
evening. 

* AFFECTED AREA...In Arkansas, Crawford, Franklin, and Sebastian 
  counties. In Oklahoma, Okfuskee, Okmulgee, Muskogee, McIntosh, 
  and Sequoyah counties. 

* WIND...Northwest 10 to 15 mph with gusts to around 30 mph.

* HUMIDITY...Afternoon values 15 to 20 percent.

* TEMPERATURE...Low to mid 70s.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A red flag warning means that a dangerous combination of weather
conditions and dry vegetation is expected within 24 hours,
favoring rapid growth and spread of any wildfires. The primary
weather factors include stronger winds, lower humidities, and
warmer temperatures.

A fire weather watch means that critical fire weather conditions
are forecast to occur.

&&

$$

ARZ001-002-010-011-OKZ054>064-067>069-131615-
/O.NEW.KTSA.FW.A.0005.221014T1700Z-221015T0100Z/
/O.CON.KTSA.FW.W.0014.221013T1700Z-221014T0100Z/
Benton-Carroll-Washington AR-Madison-Osage-Washington OK-Nowata-
Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Wagoner-
Cherokee-Adair-
305 AM CDT Thu Oct 13 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT
THIS EVENING FOR VERY DRY AND WINDY CONDITIONS FOR MUCH OF NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS... 

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH 
FRIDAY EVENING FOR VERY DRY AND WINDY CONDITIONS FOR MUCH OF 
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...

The National Weather Service in Tulsa has issued a Fire Weather
Watch, which is in effect from Friday afternoon through Friday
evening. 

* AFFECTED AREA...In Arkansas, Benton, Carroll, Washington, and 
  Madison counties. In Oklahoma, Osage, Washington, Nowata, 
  Craig, Ottawa, Pawnee, Tulsa, Rogers, Mayes, Delaware, Creek, 
  Wagoner, Cherokee, and Adair counties. 

* WIND...Northwest 10 to 15 mph with gusts to around 30 mph.

* HUMIDITY...Afternoon values 15 to 20 percent.

* TEMPERATURE...Low to mid 70s.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A red flag warning means that a dangerous combination of weather
conditions and dry vegetation is expected within 24 hours,
favoring rapid growth and spread of any wildfires. The primary
weather factors include stronger winds, lower humidities, and
warmer temperatures.

A fire weather watch means that critical fire weather conditions
are forecast to occur.

&&

$$
430 
WWUS84 KTSA 131935
RFWTSA

URGENT - FIRE WEATHER MESSAGE
National Weather Service Tulsa OK
235 PM CDT Thu Oct 13 2022

ARZ001-002-010-011-019-020-029-OKZ054>072-140345-
/O.UPG.KTSA.FW.A.0005.221014T1700Z-221015T0100Z/
/O.NEW.KTSA.FW.W.0015.221014T1700Z-221015T0100Z/
/O.CON.KTSA.FW.W.0014.000000T0000Z-221014T0100Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-
McIntosh-Sequoyah-
235 PM CDT Thu Oct 13 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR VERY DRY AND WINDY CONDITIONS FOR NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS...

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM CDT FRIDAY FOR
VERY DRY AND WINDY CONDITIONS FOR NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS..

A Red Flag Warning remains in effect until 8 PM CDT this evening.

* AFFECTED AREA...
  In Arkansas, Benton, Carroll, Washington, 
  Madison, Crawford, Franklin, and Sebastian counties.
  
  In Oklahoma, Osage, Washington, Nowata, Craig, Ottawa, Pawnee, 
  Tulsa, Rogers, Mayes, Delaware, Creek, Okfuskee, Okmulgee, 
  Wagoner, Cherokee, Adair, Muskogee, McIntosh, and Sequoyah 
  counties. 

Winds will diminish this evening as the humidity rises.  The 
potential for dangerous fire spread will decrease after sunset.

The National Weather Service in Tulsa has issued a Fire Weather
Warning, which is in effect from Friday afternoon through Friday
evening.

* AFFECTED AREA...
  In Arkansas, Benton, Carroll, Washington, 
  Madison, Crawford, Franklin, and Sebastian counties. 
  
  In Oklahoma, Osage, Washington, Nowata, Craig, Ottawa, Pawnee, 
  Tulsa, Rogers, Mayes, Delaware, Creek, Okfuskee, Okmulgee, 
  Wagoner, Cherokee, Adair, Muskogee, McIntosh, and Sequoyah 
  counties. 

* WIND...Northwest 10 to 15 mph with gusts to around 30 mph.

* HUMIDITY...Afternoon values 15 to 20 percent.

* TEMPERATURE...Low to mid 70s.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A red flag warning means that a dangerous combination of weather
conditions and dry vegetation is expected within 24 hours,
favoring rapid growth and spread of any wildfires. The primary
weather factors include stronger winds, lower humidities, and
warmer temperatures.

&&

$$
974 
WWUS84 KTSA 140058
RFWTSA

URGENT - FIRE WEATHER MESSAGE
National Weather Service Tulsa OK
758 PM CDT Thu Oct 13 2022


ARZ001-002-010-011-019-020-029-OKZ054>072-141000-
/O.EXP.KTSA.FW.W.0014.000000T0000Z-221014T0100Z/
/O.CON.KTSA.FW.W.0015.221014T1700Z-221015T0100Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-
McIntosh-Sequoyah-
758 PM CDT Thu Oct 13 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM CDT
FRIDAY FOR VERY DRY AND WINDY CONDITIONS FOR NORTHEAST OKLAHOMA
AND NORTHWEST ARKANSAS...

The National Weather Service in Tulsa has issued a Red Flag
Warning, which is in effect from Friday afternoon through Friday
evening.

* AFFECTED AREA... In Arkansas, Benton, Carroll, Washington, 
  Madison, Crawford, Franklin, and Sebastian counties. 

  In Oklahoma, Osage, Washington, Nowata, Craig, Ottawa, Pawnee, 
 Tulsa, Rogers, Mayes, Delaware, Creek, Okfuskee, Okmulgee,  
Wagoner, Cherokee, Adair, Muskogee, McIntosh, and Sequoyah  
counties.

* WIND...West to west-southwest 10 to 15 mph with gusts to around
  30 mph.

* HUMIDITY...Afternoon values 15 to 25 percent.

* TEMPERATURE...Low to mid 80s.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A red flag warning means that a dangerous combination of weather
conditions and dry vegetation is expected within 24 hours,
favoring rapid growth and spread of any wildfires. The primary
weather factors include stronger winds, lower humidities, and
warmer temperatures.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this red flag warning went out at Oct 12, 2:22 PM CDT, 59 minutes earlier.

Area forecast discussion, Oct 12, 2:22 PM CDT, 59 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
222 PM CDT Wed Oct 12 2022

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(Rest of this afternoon and tonight)
Issued at 222 PM CDT Wed Oct 12 2022

A cold front stretches from near KMLC to near KFSM this
afternoon with the drier air lagging behind across northeast
Oklahoma. There will be increased fire weather concerns later
this afternoon across the portions of northeast Oklahoma
where the dry air and northerly winds become established.
Fire weather conditions will improve after sunset as temperatures
fall and relative humidity values rise.

Overnight lows are forecast to be below normal for this time
of year as high pressure builds into the area as the
aforementioned cold front departs the area.

&&

.LONG TERM...
(Thursday through Wednesday)
Issued at 222 PM CDT Wed Oct 12 2022

Fire weather will be top of mind on Thursday as a reinforcing
cold front paves the way for more dry air to surge into the
region. The ongoing drought will provide the foundation for
the fire weather potential with northwesterly winds of 10 to
15 mph with gusts of around 30 mph and afternoon relative
humidity values of 15 to 20 percent adding to the concerns.
A Red Flag Warning may be needed for portions of the area for
Thursday afternoon. Will hold off on any headlines for now with
uncertainties in the dew point and wind forecasts.

Friday will be another day where fire weather is the biggest
weather concern across eastern Oklahoma and western Arkansas.
Temperatures are forecast to be above normal on Friday as
the winds become west-southwesterly in advance of a cold front
moving into the central Plains. The uneasonably warm temperatures
will combine with afternoon relative humidity values of 20 to
30 percent and the west-southwesterly breeze to increase
the fire weather danger.

As we move into Saturday, a cold front will settle into the area
from the north with scattered showers and storms developing in
the vicinity of the boundary Saturday afternoon and continuing
into Sunday as the front exits the region. Below normal temperatures
are anticipated into next week as Canadian high pressure builds
into the region.

&&

.AVIATION...
(18Z TAFS)
Issued at 1228 PM CDT Wed Oct 12 2022

A cold front is crossing the area.  An isolated shower or thunderstorm
could occur in southeast Oklahoma or northwest Arkansas this afternoon,
but the trend is toward lower chances.  Winds are shifting into the west
and northwest with the front.  VFR conditions are expected tonight
and Thursday.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   47  75  49  82 /   0   0   0   0
FSM   50  77  49  85 /   0   0   0   0
MLC   50  77  50  85 /   0   0   0   0
BVO   46  73  46  81 /   0   0   0   0
FYV   42  72  43  79 /   0   0   0   0
BYV   46  70  47  77 /   0   0   0   0
MKO   46  74  47  82 /   0   0   0   0
MIO   44  70  43  77 /   0   0   0   0
F10   47  76  48  84 /   0   0   0   0
HHW   53  80  50  85 /   0   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...10
LONG TERM....10
AVIATION...12
Hazardous weather outlook, Oct 12, 1:05 PM CDT, 2 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
105 PM CDT Wed Oct 12 2022

ARZ001-002-010-011-019-020-029-OKZ049-053>076-131030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
105 PM CDT Wed Oct 12 2022

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...Limited.
	AREA...Far southern Sebastian County to southeast Latimer and
           eastern Pushmataha Counties.
	ONSET...This afternoon.

FIRE WEATHER DANGER.
	RISK...Limited.
	AREA...All of eastern Oklahoma and northwest Arkansas.
	ONSET...Now .... into tonight.

DISCUSSION...
A cold front will continue to cross the area.  An isolated thunderstorm
could develop along the front from far southeast Oklahoma into west-central
Arkansas.  Any storm that might form will be out of the area by evening.

Drought conditions continue to enhance fire potential in the area.  Gusty
winds behind the front will cause an uptick in fire weather that may last
into tonight.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY...Very High Fire Weather Potential...High Wind Potential.
FRIDAY...Very High Fire Weather Potential.
SATURDAY AND SUNDAY...Thunderstorm Potential.
MONDAY AND TUESDAY...No Hazards.

EXTENDED DISCUSSION...
Dry and windy conditions are forecast again on Thursday, again
leading to an increased fire weather threat across the area. The
fire threat will continue into the weekend as moisture remains
limited and temperatures begin to warm. Winds will be a little
lighter on Friday and Saturday which will help mitigate the fire
conditions somewhat. Another cold front is expected to approach on
Saturday afternoon, bringing more chances for showers and
thunderstorms for the latter half of the weekend. Much cooler and
dry weather is expected behind the front for the first part of
next week.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Oct 12, 9:47 AM CDT, 5 hours 34 minutes before
Special Weather Statement
National Weather Service Tulsa OK
947 AM CDT Wed Oct 12 2022

ARZ019-020-121515-
Franklin AR-Crawford AR-
947 AM CDT Wed Oct 12 2022

...A strong thunderstorm will impact portions of northwestern
Franklin and central Crawford Counties through 1015 AM CDT...

At 947 AM CDT, Doppler radar indicated a strong thunderstorm near
Alma, moving east at 40 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations in or near the path include...
Alma...                           Mulberry...
Dyer...                           Rudy...
Concord...                        Piney...
Toney...                          Cecil...
Lonelm...                         Cravens...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 10 and 31.
 Interstate 49 between mile markers 22 and 29.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3547 9429 3560 9429 3565 9390 3543 9390
TIME...MOT...LOC 1447Z 264DEG 33KT 3552 9422

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
Local storm report, Oct 12, 9:58 AM CDT, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
958 AM CDT WED OCT 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 AM     HAIL             2 NW OZARK              35.50N 93.85W
10/12/2022  E0.88 INCH       FRANKLIN           AR   AMATEUR RADIO

            REPORT OF NICKEL RADIO AT HIGHWAY 23N AND
            AIRPORT ROAD.

&&

JDS
Local storm report, Oct 12, 10:01 AM CDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1001 AM CDT WED OCT 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     HAIL             WATALULA                35.58N 93.83W
10/12/2022  E0.88 INCH       FRANKLIN           AR   FIRE DEPT/RESCUE

            FIRE CHIEF REPORTED NICKEL HAIL IN WATALULA.

&&

JDS
Local storm report, Oct 12, 10:04 AM CDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1004 AM CDT WED OCT 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1001 AM     HAIL             2 NNE OZARK             35.51N 93.81W
10/12/2022  E0.75 INCH       FRANKLIN           AR   AMATEUR RADIO

            REPORT OF DIME HAIL AT EXIT 37 ON I-40 AND
            HIGHWAY 219 N. RELAYED BY EMERGENCY MANAGER.

&&

JDS
Special weather statement, Oct 12, 10:19 AM CDT, 5 hours 2 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1019 AM CDT Wed Oct 12 2022

ARZ020-121545-
Franklin AR-
1019 AM CDT Wed Oct 12 2022

...A strong thunderstorm will impact portions of northeastern
Franklin County through 1045 AM CDT...

At 1019 AM CDT, Doppler radar indicated a strong thunderstorm 5 miles
northwest of Ozark, moving east at 40 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations in or near the path include...
Ozark...                          Wiederkehr Village...
Jethro...                         Barnes...
Watalula...                       Lonelm...
Taft...                           Cravens...
Paradise...

This includes Interstate 40 in Arkansas between mile markers 28 and
38.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3551 9371 3550 9395 3560 9399 3570 9370
TIME...MOT...LOC 1519Z 258DEG 34KT 3557 9389

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
Local storm report, Oct 12, 10:38 AM CDT, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1038 AM CDT WED OCT 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     HAIL             2 NW WATALULA           35.59N 93.85W
10/12/2022  E0.88 INCH       FRANKLIN           AR   AMATEUR RADIO

            REPORT OF NICKEL HAIL ON HIGHWAY 23
            APPROXIMATELY 7 MILES NORTH OF OZARK. REPORT
            RELAYED MY EMERGENCY MANAGER.

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 6:34 AM CDTSpecial Weather StatementTSAOttawa26 min
Oct 12, 7:08 AM CDTSpecial Weather StatementTSAMayes22 min
Oct 12, 7:09 AM CDTSpecial Weather StatementTSAOttawa36 min
Oct 12, 7:24 AM CDTSevere Thunderstorm WarningTSADelaware21 min
Oct 12, 7:26 AM CDTSpecial Weather StatementTSAMayes19 min
Oct 12, 7:35 AM CDTSpecial Weather StatementTSADelaware25 min
Oct 12, 7:49 AM CDTSpecial Weather StatementTSADelaware26 min
Oct 12, 8:13 AM CDTSevere Thunderstorm WarningTSABenton, Washington32 min
Oct 12, 8:21 AM CDTSpecial Weather StatementTSAWashington24 min
Oct 12, 8:30 AM CDTSevere Thunderstorm WarningTSABenton, Washington15 min
Oct 12, 8:42 AM CDTSpecial Weather StatementTSAMadison33 min
Oct 12, 9:02 AM CDTSevere Thunderstorm WarningTSAWashington28 min
Oct 12, 9:12 AM CDTSpecial Weather StatementTSACrawford33 min
Oct 12, 9:13 AM CDTSpecial Weather StatementTSAWashington32 min
Oct 12, 9:20 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Madison, Washington25 min
Oct 12, 9:28 AM CDTSpecial Weather StatementTSAMadison17 min
Oct 12, 9:31 AM CDTSevere Thunderstorm WarningTSAMadison14 min
Oct 12, 9:41 AM CDTSevere Thunderstorm WarningTSAMadison19 min
Oct 12, 9:46 AM CDTSpecial Weather StatementTSAFranklin29 min
Oct 12, 9:47 AM CDTSpecial Weather StatementTSACrawford28 min
Oct 12, 9:52 AM CDTSevere Thunderstorm WarningTSAFranklin23 min
Oct 12, 10:19 AM CDTSpecial Weather StatementTSAFranklin26 min

Nearby

Red Flag Warnings in Oklahoma, 2022Red Flag Warnings in Arkansas, 2022Every red flag warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.